# SDR 2001F00597

- Difficulty date: August 30, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FUSELAGE SKIN HAS 6 DENTS IN NORM MORE THAN 10 INCHES STATION 351, 360 BETWEEN LONGERON 4 AND 5 RIGHT.  REWORKED DENT TO ORIGINAL CONTOUR IAW MD80 SRM 53-04 FIG 38 CHECKED AREA FOR CRACK IAW NDT MANUAL 08-00-00.  NO CRACK FOUND IAW NDT MANUAL 08-00-00.  FABRICATE DOUBLER IAW MD80 SRM 53-04.  INSTALLED NEW DOUBLER REPAIR IAW MD80 SRM 53-04 FIG 38.  (M)
